# SDR 2003FA0000836

- Difficulty date: August 1, 2003
- Submitted: August 19, 2003
- Operation: General aviation
- Aircraft: N823AC
- Make and model: Cirrus SR20
- Aircraft serial: 1201
- Engine: Cont IO360*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS16562224
- Condition: Sheared
- Location: Crew Door
- Part time: 116 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS DOOR WOULD NOT OPEN FROM INSIDE.  OUTSIDE HANDLE WORKED OK.  UPON DISASSEMBLY, THE PIN (CROSS PIN) FOR THE PILOTS WAS FOUND SHEARED.  SAFETY HAZARED EVIDENT.  REPLACED PIN FROM PN MS16562-224.  NO FURTHER MALFUNCTIONS AT THIS TIME.
